# SDR COEA0747821

- Difficulty date: August 24, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N821FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 253
- Engine: Pwa PW127
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: S53575112209
- Part serial: 29796
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING HEAVY CHECK, MAJOR REPAIR AND LEVEL 2 CORROSION ON RT CREASE BEAM, IB ANGLE WHERE IT ATTACHES TO FRAME 27.  REPLACED WITH NEW, THE FWD END OF THE CORD ANGLE.  CUT OFF THE FWD 20 INCHES OF THE ANGLE AND ADDED A SINGLE SPLICE TO THE ANGLE AT THE CUT.  (K)
